On Semi-Symmetric Quasigroups.

F. Radó

Aequationes mathematicae (1974)

  • Volume: 11, page 250-255
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Radó, F.. "On Semi-Symmetric Quasigroups.." Aequationes mathematicae 11 (1974): 250-255. <http://eudml.org/doc/136463>.

author = {Radó, F.},
journal = {Aequationes mathematicae},
pages = {250-255},
title = {On Semi-Symmetric Quasigroups.},
url = {http://eudml.org/doc/136463},
volume = {11},
year = {1974},

AU - Radó, F.
TI - On Semi-Symmetric Quasigroups.
JO - Aequationes mathematicae
PY - 1974
VL - 11
SP - 250
EP - 255
UR - http://eudml.org/doc/136463
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.